# SDR SWIA201437932

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 16,539 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER VERTICLE EMERGENCY EXIT LIGHT HAS INOPERATIVE LAMPS.  REPLACED THE LAMPS.
